Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


CMV, EBV and Toxoplasma, gas, coated tongue
Aug 16, 2000

Dear Dr. Feinberg,

I asked this question couple of times, please tell me something. I had intercourse with this girl from October till February. After intercourse I had rashes on my groin area and constipation after a week. Then again on February the same thing, and till now I am feeling gas and gastrointestinal problems, white tongue.

Till now I have tested for HIV antibody, PCR RNA and DNA after 5 months all negative and not detectible. I have tested for Hepatitis A, positive, H. Pylori positive, by biopsy, CMV, EBV and Toxoplasma positive IGG and negative IGM so Doctor I know that all this related to HIV but could it be the cause of my gastrointestinal problems? Could all this be transmitted from a person without having HIV?

Thanks in advance and what do you think I should do?

Response from Dr. Feinberg

I have answered this question several times before, but I'll reply one last time (and then that's it). I think that your H. pylori infection has nothing to do with your sexual activity, and clearly you do not have HIV. You didn't give me enough information to know whether the hepatitis A is old or new, and all the other infections are old. You may have persistent gastrointestinal problems because the H. pylori wasn't entirely eradicated or because it has come back. The rest (rash, constipation) seems to me to be coincidence and/or anxiety and guilt. Since you saw a specialist to get the biopsy that diagnosed the H. pylori and since you still have GI complaints, I suggest that you go back to that doctor for some follow-up. I hope this helps.


Previous
HIV Antibodies!
Next
Reactive lymph nodes & other symptoms

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement